Persistence and stability of a stage-structured predator-prey model with time delays

Rui Xu, M. A. J. Chaplain, F. A. Davidson

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

A delayed predator-prey model with stage structure for the predator is proposed and investigated. Sufficient conditions are derived for persistence, the local and global asymptomatic stability of a positive equilibrium of the model. Numerical simulations are presented to illustrate the feasability of our main results.
Original languageEnglish
Pages (from-to)259-277
Number of pages19
JournalApplied Mathematics and Computation
Volume150
Issue number1
DOIs
Publication statusPublished - Feb 2004

Keywords

  • Stage structure
  • Predator-prey model
  • Time delay
  • Persistence
  • Stability

Fingerprint

Dive into the research topics of 'Persistence and stability of a stage-structured predator-prey model with time delays'. Together they form a unique fingerprint.

Cite this